Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 45, NWS Fort Worth, TX

March 20, 2012Kaufman County, Texas

NWS Fort Worth, TX issued this river flood warning at Mar 20, 2012, 1:08 AM CDT for Kaufman County, Texas. It took effect at Mar 20, 2012, 12:45 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 1:08 AM CDT (06:08 UTC)
In effect from
Mar 20, 2012, 12:45 PM CDT
Expired
Mar 20, 2012, 9:50 AM CDT
In force
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork Trinity River near Crandall (CNLT2). The gauge peaked at 11.49 ft at Mar 21, 2012, 1:00 AM CDT.

actionminormoderate0102003/2003/21
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08062000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WGUS44 KFWD 200608
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
  EAST FORK TRINITY RIVER NEAR CRANDALL AFFECTING KAUFMAN COUNTY
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
  TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC139-257-201808-
/O.NEW.KFWD.FL.W.0042.120321T0105Z-120323T1949Z/
/RSRT2.3.ER.120321T0105Z.120322T0000Z.120323T0749Z.NO/
108 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TRINITY RIVER NEAR ROSSER.
* FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1230 AM TUESDAY THE STAGE WAS 4.52 FEET. 
* FLOOD STAGE IS 31.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY 
  EVENING AND CONTINUE TO RISE TO A CREST NEAR 39 FEET BY WEDNESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY AFTER 
  MIDNIGHT.
* AT 38 FEET WIDESPREAD FLOODING IS POSSIBLE ON FARM AND RANCH LANDS 
  NEAR THE RIVER.  
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  ROSSER              31    4.5  TUE 12 AM   37.8  37.9  28.7  14.7

$$

TXC349-201808-
/O.NEW.KFWD.FL.W.0043.120320T1500Z-120324T1312Z/
/RCET2.2.ER.120320T1500Z.120322T0000Z.120324T0112Z.NO/
108 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHAMBERS CREEK NEAR RICE.
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 8.98 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE TUESDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 30 FEET BY WEDNESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 30 FEET MAJOR OUT OF BANK FLOODING ALONG THE CREEK IS EXPECTED.  
  FARM AND RANCH INDUSTRIES WILL BE FLOODED.  SEVERAL RURAL ROADS 
  ALONG THE RIVER WILL BE FLOODED.  
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

CHAMBERS CREEK
  RICE                24    9.0  TUE 12 AM   29.6  29.4  26.8  21.3

$$

TXC085-201808-
/O.NEW.KFWD.FL.W.0044.120320T1033Z-120322T1005Z/
/MCKT2.1.ER.120320T1033Z.120321T0000Z.120321T2205Z.NO/
108 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* FROM EARLY THIS MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 1230 AM TUESDAY THE STAGE WAS 9.72 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY TUESDAY
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 20 FEET BY TUESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE WEDNESDAY 
  AFTERNOON.
* AT 20 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR ALONG THE RIVER.
  FARM AND RANCH LAND WILL FLOOD...ALONG WITH A FEW RURAL ROADS. 
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  MCKINNEY            16    9.7  TUE 12 AM   19.4   7.1   5.6   5.2

$$

TXC257-201808-
/O.NEW.KFWD.FL.W.0045.120320T1745Z-120321T1828Z/
/CNLT2.1.ER.120320T1745Z.120321T0000Z.120321T0628Z.NO/
108 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK TRINITY RIVER NEAR CRANDALL.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 1.87 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY 
  AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 20 FEET BY TUESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER
  MIDNIGHT.
* AT 20 FEET MODERATE OUT OF BANKS FLOODING IS EXPECTED. CAUTION 
  SHOULD BE EXERCISED NEAR THE RIVER.  SEVERAL RURAL ROADS WILL BE 
  UNDERWATER.  FARM AND RANCH LAND NEAR THE RIVER WILL BE FLOODED. 
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  CRANDALL            18    1.9  TUE 12 AM   14.5   3.5   1.8   1.8

$$
1 follow-up statement
624 
WGUS84 KFWD 201450
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
  EAST FORK TRINITY RIVER NEAR CRANDALL AFFECTING KAUFMAN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-201520-
/O.CAN.KFWD.FL.W.0040.000000T0000Z-120321T0112Z/
/CART2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ELM FORK TRINITY RIVER NEAR CARROLLTON.
* AT 0915 AM TUESDAY THE STAGE WAS 7.96 FEET. 
* FLOOD STAGE IS 8 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.0 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY WEDNESDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

ELM FORK TRINITY RIVER
  CARROLLTON           8    8.0  TUE 09 AM    4.4   3.9   3.8   3.8

$$

TXC257-201520-
/O.CAN.KFWD.FL.W.0045.000000T0000Z-120321T1828Z/
/CNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK TRINITY RIVER NEAR CRANDALL.
* AT 0900 AM TUESDAY THE STAGE WAS 7.31 FEET. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD 
  STAGE NEAR 11 FEET TUESDAY EVENING.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  CRANDALL            18    7.3  TUE 09 AM    8.0   2.5   1.8   1.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 12:45 AM CDT, 23 minutes earlier.

Area forecast discussion, Mar 20, 12:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT TUE MAR 20 2012

.AVIATION...
/06Z TAFS/

CONCERNS...THUNDER FIRST FEW HOURS OF TAFS.

MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT
INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING
PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN
EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z
(5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM
CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS.
STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY
PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE
WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN
WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A
DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS
EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY.

WACO...
NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN
ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR
CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE
REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD
BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY
MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES.

25

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  49  69  50  73  50 /  30  20  10  10  10
WACO, TX              47  67  48  76  48 /  20  20  10  10  10
PARIS, TX             50  66  48  74  50 /  40  30  10  10  10
DENTON, TX            46  69  46  71  45 /  40  30  10  10  10
MCKINNEY, TX          44  69  47  72  48 /  40  30  10  10  10
DALLAS, TX            51  69  50  74  52 /  30  20  10  10  10
TERRELL, TX           47  70  49  74  50 /  30  20  10  10  10
CORSICANA, TX         48  67  49  75  50 /  20  20  10  10  10
TEMPLE, TX            47  71  47  73  48 /  20  20  10  10  10
MINERAL WELLS, TX     45  67  45  73  47 /  30  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

&&

25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 20, 12:03 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     FLOOD            KILLEEN                 31.13N  97.73W
03/19/2012                   BELL               TX   EMERGENCY MNGR

            MANDATORY EVACUATIONS AT OAK SPRING ESTATES MOBILE HOME
            PARK IN W KILLEEN DUE TO NOLAN CREEK FLOODING
Local storm report, Mar 20, 12:04 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     FLASH FLOOD      WHITE HALL              31.22N  97.45W
03/19/2012                   BELL               TX   EMERGENCY MNGR

            FLOODING REPORTED AT SH 36 AND AYCOCK IN WHITEHALL
Local storm report, Mar 20, 12:08 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     FLOOD            WINDOM                  33.57N  96.00W
03/19/2012                   FANNIN             TX   AMATEUR RADIO

            FLOODING REPORTED AT 56 AND WINDHAM
Local storm report, Mar 20, 12:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLOOD            1 S HONEY GROVE         33.57N  95.92W
03/20/2012                   FANNIN             TX   AMATEUR RADIO

            A FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY
            1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE
            HIGHWAY WERE FLOODED.
Local storm report, Mar 20, 12:27 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      1 SW WOODWAY            31.51N  97.21W
03/20/2012                   MCLENNAN           TX   TRAINED SPOTTER

            WATER COVERING ROADS IN W WACO AROUND HEWITT DR AND
            CHAPTEL RD. CARS HAVE FLOODED OUT.
Local storm report, Mar 20, 12:54 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
03/19/2012                   DALLAS             TX   FIRE DEPT/RESCUE

            HIGHWATER RESCUE AT WHITE ROCK CREEK (NORTHWEST HWY AND
            LAWTHER)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.